# SDR CALA2024031100672

- Difficulty date: February 29, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642520200
- Condition: Corroded
- Location: Frm 55-56 S42l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR55 TO FR57 STR 42L HAS CORROSION REMOVED AND REPLACED ANGLES REINFORCE IN CARGO COMPARTMENT FR55 TO FR56 STR 42L IAW SRM 53-41-13-300-010 SRM 51-42-11/001 FORM 4 4-0008.
